# SDR MASA20220329144

- Difficulty date: October 22, 2021
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15239
- Aircraft time: 24,140 hours, 18,231 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: ERSH6703187613
- Part serial: NA
- Condition: Scratched
- Location: Passenger Door H
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES ON PIANO HINGE AT L 1 PASSENGER DOOR SURROUND STRUCTURE 
PIANO HINGE AT PASSENGER DOOR FUSELAGE SURROUND STRUCTURE WAS BLEND OUT PER CRJ/900 SRM 53-21-23-201-010-A01 AND EVALUATED PER CRJ/900 SRM 53-21-23-201-010-A01
